toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Chuaqui, M.; Hernandez, R. pdf  doi
  Title Ahlfors-Weill extensions in several complex variables Type
  Year 2015 Publication Journal Fur Die Reine Und Angewandte Mathematik Abbreviated Journal J. Reine Angew. Math.  
  Volume 698 Issue Pages 161-179  
  Abstract We derive an Ahlfors-Weill type extension for a class of holomorphic mappings defined in the ball B-n, generalizing the formula for Nehari mappings in the disk. The class of mappings holomorphic in the ball is defined in terms of the Schwarzian operator. Convexity relative to the Bergman metric plays an essential role, as well as the concept of a weakly linearly convex domain. The extension outside the ball takes values in the projective dual to C-n, that is, in the set of complex hyperplanes.  
  Address [Chuaqui, Martin] Pontificia Univ Catolica Chile, Fac Matemat, Santiago 22, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Walter De Gruyter Gmbh Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0075-4102 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000347185000006 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 435  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: